# SDR SWAA2025050154415

- Difficulty date: March 30, 2025
- Submitted: May 1, 2025
- Operation: Air carrier
- Aircraft: N221WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34259
- Aircraft time: 65,130 hours, 38,662 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOCATED AUXILIARY TRACK INBOARD POSITION OF SLAT 8 AT RT WING 2025-224502<[01] REPLACED SKIN TAB SUPPORT ANGLE LOCATED ON AUXILIARY TRACK INBOARD POSITION OF SLAT 8 AT RT WING I.A.W. B737-700 CMM 57-43-01. SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED SKIN TAB SUPPORT ANGLE LOCATED ON AUXILIARY TRACK INBOARD POSITION OF SLAT 8 AT RT WING I.A.W. B737-700 CMM 57-43-01. SEE INDIVIDUAL SIGN OFF BELOW.
